MAUDE Adverse Event Report: INTEGRA - PRINCETON DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5; DURAL REPAIR

INTEGRA - PRINCETON DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5; DURAL REPAIR
Catalog Number 202050
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
An authorized distributor reported that during tumor dura surgery, duraseal dural sealant system 5mlus box of 5 (202050) could not turn into hydrogel formation while in contact with the patient.There was no patient injury or surgical delay.Use facility: (b)(6) hospital.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The duraseal dural sealant system 5ml us box of 5 (202050) was not returned for analysis and the investigation could not confirm the complaint.A dhr review and trending were performed as part of the evaluation.Proper finished good testing was performed prior to release as indicated in the dhr.The root cause is undetermined and was unable to be confirmed in the complaint evaluation.Per the fmea, potential causes of failure include: solution mixing and coverage.The risk remains acceptable per the risk analysis.No enhancements or improvements were generated for the reported condition.The file will be closed as could not be reliably determined.Should new information become available, the file will be reopened, and the investigation summary will be amended as appropriate.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The duraseal dural sealant system (202050) has been returned for evaluation: device history record (dhr) - a dhr review and trending were performed as part of the evaluation.Proper finished good testing was performed prior to release as indicated in the dhr.Failure analysis - investigation showed that the sample received back included tray, tyvek lid, ester vial assembled with vented vial adapter, two spray tips, white cap, blue cap, and an assembly with the following: spray tip, y-connector, blue syringe, clear syringe, syringe holder, and holder cap.The spray tips showed no signs of use, however one spray tip was covered with blue crust that looked like it was formed after a blue liquid dried.The syringe holder and holder cap were visually inspected, no damage was detected, only some small blue stains remained on the bottom side.The y-connector was assembled with one spray tip, they were visually inspected, no damage was found, only traces of blue solution.The ester vial was assembled with the vented vial adapter.There were blue crusts all around the vial that looked like they were formed after a blue liquid dried.The blue syringe had liquid inside, and it was filled to about the 1ml mark.No damage was observed on the tip and the syringe has a kokoku tip.The clear syringe had a light blue liquid inside, and it was filled to about the 1.5 ml mark.No damage was observed and the syringe had a kokoku tip.When the syringe is filled at the manufacturing process, it is filled with a clear liquid not with a light blue liquid like the one received.The sample was received assembled and it was confirmed that the liquid did not turn into gel.A water test was performed and showed no issues.Root cause - after sample evaluation, the failure mode is confirmed; however, the root cause is undetermined.Per the dfmea, potential causes of failure include: issues with solution mixing and coverage.The complaint will be closed as could not be reliably determined, and the risk remains acceptable per the risk analysis.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5
Common Device Name
DURAL REPAIR
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24405646
Report Number3003418325-2026-00005
Device Sequence Number10113933
Product Code NQR
UDI-Device Identifier10381780537175
UDI-Public10381780537175
Combination Product (Y/N)N
PMA/510(K) Number
P040034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number202050
Device Lot Number60652185
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/26/2026
04/02/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/20/2026
04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown